Motivic orthogonal two-dimensional representations of Gal(ℚ/ℚ)

Ron Livné*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

64 Scopus citations

Abstract

Given a two-dimensional compatible family of ℓ-adic representations which is motivic and which respects an orthogonal form up to similitudes, we show how to express its L-function in terms of a Hecke character. We give several examples and in particular we analyze a representation associated to a certain K3 surface which arose in the study of Kloosterman sums.

Original languageAmerican English
Pages (from-to)149-156
Number of pages8
JournalIsrael Journal of Mathematics
Volume92
Issue number1-3
DOIs
StatePublished - Feb 1995

Fingerprint

Dive into the research topics of 'Motivic orthogonal two-dimensional representations of Gal(ℚ/ℚ)'. Together they form a unique fingerprint.

Cite this